# SDR UALA2011050202130

- Difficulty date: May 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,687 hours, 12,516 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: S332T00613
- Part serial: 1236
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HAS UNUSUAL OIL COKING BY ENG OIL TANK AND DUCTING.  FOUND OIL TANK TRANSMITTER HEAD LOOSE IN HOUSING.  REPLACED TRANSMITTER PER MM.  ACCOMPLISHED 5 MIN IDLE LEAK CHECKED GOOD.
